A simple approximation to the bivariate normal distribution with large correlation coefficient

Share/Save/Bookmark

Albers, Willem and Kallenberg, Wilbert C.M. (1994) A simple approximation to the bivariate normal distribution with large correlation coefficient. Journal of Multivariate Analysis, 49 (1). pp. 87-96. ISSN 0047-259X

[img]
Preview
PDF
307Kb
Abstract:The bivariate normal distribution function is approximated with emphasis on situations where the correlation coefficient is large. The high accuracy of the approximation is illustrated by numerical examples. Moreover, exact upper and lower bounds are presented as well as asymptotic results on the error terms.
Item Type:Article
Copyright:© 1994 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30054
Official URL:http://dx.doi.org/10.1006/jmva.1994.1015
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140693